# SDR USAA2012041300009

- Difficulty date: April 3, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 10,642 hours, 8,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 19065294401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM SPLICE PLATE AT FR84, Z-490, Y273.  REPLACED FLOORBEAM SPLICE PLATE AT FR84, Z-490, Y273 IAW EA 202273.
